Mikolaj Fraczyk

Mathématiques
Bât. 425
Université Paris-Sud
91405 Orsay Cedex
France


Courrier électronique :
Bureau : 014 Bat 430
Téléphone : (+33) 1 69 15 57 73
Photo

english version

Sur moi

    Je suis en 3éme année de thèse á l'Université Paris Sud. Mon directeur de thèse est Emmanuel Breuillard .
    Voici mon CV .

Thèmes de recherche

    Espaces localement symétriques, groupes arithmétiques, objects limits des structures géométriques, théorie des représentations, formes automorphes, groupes p-adiques et hypothèse de Lehmer...

Prépublications

  1. Strong limit multiplicity for arithmetic hyperbolic surfaces and 3-manifolds, en préparation , (version préliminaire)

Publications

  1. avec Jakub Byszewski and Anna Szumowicz, Simultaneous p-orderings and minimizing volumes in number fields, Journal of Number Theory, Vol. 173, 2017, p. 478-511, doi:10.1016/j.jnt.2016.09.010 ( arXiv)
  2. avec Taras Banakh, The covering number of the difference sets in partitions of G-spaces and groups, European Journal of Mathematics (2015) 1: 762. doi:10.1007/s40879-015-0077-x

Exposés

  1. Benjamini-Schramm convergence for arithmetic hyperbolic 3-manifolds. 05.12.2016, Alfréd Rényi Institute of Mathematics, Budapest, Hungary.
  2. Bounds on absolute values of irreducible characters of compact p-adic groups.. 26.10.2016, Universidat Autonoma de Madrid, Madrid, Spain.
  3. Benjamini-Schramm convergence for sequences of arithmetic hyperbolic 3-manifolds.. 01.09.2016, MFO, Oberwolfach, Germany.



Logo
Département de Mathématiques
, Université Paris-Sud, Bât. 425, F-91405 Orsay Cedex ,France